# SDR KNNA251092010KACY

- Difficulty date: September 20, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N251TR
- Make and model: Boeing 737228
- Aircraft serial: 23792
- Aircraft time: 33,166 hours, 27,270 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Broken
- Location: Fuel Shutoff
- Part time: 33,166 hours, 27,270 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK / DURING ENGING START  NR 2 ENGINE STARTED / WHILE STARTING NR 1 ENGINE - NR 2 ENGINE FLAMED OUT.  TROUBLESHOT TO A BROKEN WIRE (WDM: 28-21-01 WIRE NR: 388-010-20) ON THE ENGINE FUEL SHUTOFF VALVE AT CANNON PLUG (D790 - PIN: A) REPAIRED REF: (BOEING) SWPM: 20-51-12 & AMM: 28-21-01, OPS CHECK NORMAL.  (NOTE: THE VALVE HAD BEEN RECENTLY REPLACED FOR 20,000  -  VALVE, FUEL SHUTOFF, P/N: 61185  S/N: A1419   TSO/TSI: 35.9  HOURS)
